# SDR UALA2009020300373

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 47,651 hours, 7,044 cycles
- Engine: Pwa PW40903
- Engine time: 43,944 hours, 6,485 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE SYSTEM STATUS MSGS HPT & LPT.  REPAIR NOT VIABLE, ESN 222061 REPLACED WITH ESN 222139 IN POS 02 PER TOD AMM 71-00-02 CONFIG 2 FIG 422.  FIELD REPAIR ACCOMPLISHED TO  REPAIR THE AFT ENGINE MOUNT, AND REPLACE THE TURBINE CASE COOLING ACTUATOR.
